I began using the Retin A 0.025 gel about a month ago, and I can definitely already see a bit of a difference (breakouts only last a day instead of a week). However, one difference i'm noticing and not liking is that my acne is leaving harsh marks-- it looks like i'm breaking out all over when its really just around my chin and forehead now. I know going in the sun w/o sunscreen can make the leftover marks worse, but i've been really careful about that. It's just frustrating because my face is getting better but you can't tell! Places where I had acne and it's just the marks now are smooth, like the marks are now part of my face. Is there something I should be doing differently? I'm only using the gel at night and moisturizing in the morning. Anyone know of a product/something that might help? I know I haven't been using the retinA for very long, but these marks aren't fading-- seems like they're planning on sticking around for the long term.
No responses have yet been posted. Add your response to this question.
- Retin-A Information for Consumers
- Retin-A Information for Healthcare Professionals (includes dosage details)
- Side Effects of Retin-A (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Jul 2010 • 1 answer
Posted 14 Dec 2010 • 2 answers
Posted 9 May 2012 • 2 answers
Hi, I am currently on accutane for my skin, I have been using it since march and my skin is acne pr?
Posted 15 Oct 2013 • 1 answer
Posted 30 Sep 2016 • 0 answers